MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA QUADRA-P STD STEM SIZE 0; HIP CEMENTLESS STEM

MEDACTA INTERNATIONAL SA QUADRA-P STD STEM SIZE 0; HIP CEMENTLESS STEM
Catalog Number 01.12.120
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 06/25/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 06.July.2021: lot 2000315: 26 items manufactured and released on 03-jun-2020.Expiration date: 2025-05-24.No anomalies found related to the problem.To date, 14 items of the same lot have been sold without any similar reported event.
 
Event or Problem Description
18 days after primary the patient came in reporting pain due to a periprosthetic fracture.The surgeon cabled the fracture, revised the stem and head and the surgery was completed successfully.

Brand Name
QUADRA-P STD STEM SIZE 0
Common Device Name
HIP CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12157574
Report Number3005180920-2021-00599
Device Sequence Number4616378
Product Code LZO
UDI-Device Identifier07630040720410
UDI-Public07630040720410
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181254
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/24/2025
Device Catalogue Number01.12.120
Device Lot Number2000315
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2021
Initial Report FDA Received Date07/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;